Nonlinear and memory boundary feedback stabilization for Schr¨odinger equations with variable coefficients

Volume 8, Issue 2, Article 1 - 2020

Authors: Nawel Abdesselam

Copyright © 2020 . This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 Download PDF File

 Share on GOOGLE+  Share on Twitter  Share on LinkedIn Open XML File

Abstract

In this paper, the boundary stabilization of Schr¨odinger equations with variable coefficients by nonlinear and memory feedback is considered. The approch adopted uses Riemannian geometry methods and multipliers techniques.©2020 All rights reserved.

How To Cite This Article

N. Abdesselam, Nonlinear and memory boundary feedback stabilization for Schr¨odinger equations with variable coefficients, Gen.Lett. Math., 8(2) (2020), 33-40, https://doi.org/10.31559/glm2020.8.2.1